Alert archive / Maine / Small Craft Advisories in 2012

Small Craft Advisory 5, NWS Caribou, ME

January 14, 2012

NWS Caribou, ME issued this small craft advisory at Jan 14, 2012, 5:41 AM EST. It took effect at Jan 14, 2012, 6:00 AM EST. It was in force for 46 hr.

The area

The counties it named.

The facts

Issued
Jan 14, 2012, 5:41 AM EST (10:41 UTC)
In effect from
Jan 14, 2012, 6:00 AM EST
Expired
Jan 16, 2012, 4:00 AM EST
In force
46 hr
Issued by
NWS Caribou, ME

The text

As transmitted, in the capitals the NWS used until 2016.

895 
WHUS71 KCAR 141041
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
541 AM EST SAT JAN 14 2012

ANZ050>052-141845-
/O.EXP.KCAR.GL.W.0002.000000T0000Z-120114T1100Z/
/O.NEW.KCAR.SC.Y.0005.120114T1100Z-120115T1100Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
541 AM EST SAT JAN 14 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST SUNDAY...
...GALE WARNING WILL EXPIRE AT 6 AM EST EARLY THIS MORNING...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EST SUNDAY. 


* WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT WITH A FEW GUSTS TO
  35 KT EARLY THIS MORNING. SEAS 13 TO 17 FEET...SUBSIDING TO 5 TO
  8 FEET THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
8 follow-up statements
861 
WHUS71 KCAR 141800
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
100 PM EST SAT JAN 14 2012

ANZ050>052-150200-
/O.CON.KCAR.SC.Y.0005.000000T0000Z-120115T1100Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
100 PM EST SAT JAN 14 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SUNDAY...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 7 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HEWITT
670 
WHUS71 KCAR 142031
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
331 PM EST SAT JAN 14 2012

ANZ050>052-150430-
/O.EXT.KCAR.SC.Y.0005.000000T0000Z-120115T2200Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
331 PM EST SAT JAN 14 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EST SUNDAY...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 25
  KT. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HEWITT
330 
WHUS71 KCAR 150251
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
951 PM EST SAT JAN 14 2012

ANZ050>052-151100-
/O.CON.KCAR.SC.Y.0005.000000T0000Z-120115T2200Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
951 PM EST SAT JAN 14 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST SUNDAY...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
826 
WHUS71 KCAR 150502
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1202 AM EST SUN JAN 15 2012

ANZ052-150615-
/O.CAN.KCAR.SC.Y.0005.000000T0000Z-120115T2200Z/
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1202 AM EST SUN JAN 15 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE SMALL
CRAFT ADVISORY. 


$$

ANZ050-051-151315-
/O.CON.KCAR.SC.Y.0005.000000T0000Z-120115T2200Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
1202 AM EST SUN JAN 15 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST SUNDAY...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
132 
WHUS71 KCAR 150802
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
302 AM EST SUN JAN 15 2012

ANZ050-051-151700-
/O.EXT.KCAR.SC.Y.0005.000000T0000Z-120116T0900Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
302 AM EST SUN JAN 15 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST MONDAY...

* WINDS AND SEAS...NORTHWEST WINDS 20 TO 25 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
736 
WHUS71 KCAR 151425
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
925 AM EST SUN JAN 15 2012

ANZ050-051-152230-
/O.CON.KCAR.SC.Y.0005.000000T0000Z-120116T0900Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
925 AM EST SUN JAN 15 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MIGNONE
659 
WHUS71 KCAR 151657
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1157 AM EST SUN JAN 15 2012

ANZ050-051-160100-
/O.CON.KCAR.SC.Y.0005.000000T0000Z-120116T0900Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
1157 AM EST SUN JAN 15 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MIGNONE
503 
WHUS71 KCAR 160900
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
400 AM EST MON JAN 16 2012

ANZ050-051-161700-
/O.CAN.KCAR.SC.Y.0005.000000T0000Z-120116T0900Z/
/O.NEW.KCAR.GL.W.0003.120117T0000Z-120117T1200Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
400 AM EST MON JAN 16 2012

...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST
TUESDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST
TUESDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

* WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 35 KT.
  SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ052-161700-
/O.NEW.KCAR.SC.Y.0006.120117T0000Z-120117T1200Z/
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
400 AM EST MON JAN 16 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM
EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST
TUESDAY. 

* WINDS AND SEAS...SOUTHWEST WINDS 20 TO 30 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this small craft advisory went out at Jan 14, 3:40 AM EST, 2 hours 1 minute earlier.

Area forecast discussion, Jan 14, 3:40 AM EST, 2 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
340 AM EST SAT JAN 14 2012

.SYNOPSIS...
ARCTIC HIGH PRESSURE WILL BUILD DOWN FROM CANADA THIS WEEKEND THEN
CREST OVER THE REGION EARLY MONDAY. THE HIGH WILL MOVE EAST MONDAY
NIGHT THEN LOW PRESSURE WILL APPROACH ON TUESDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
ARCTIC FRONT MOVING THROUGH QUEBEC EARLY THIS MORNING. EXPECT
FRONT TO CROSS NORTHERN SECTIONS JUST AFTER SUNRISE AND THEN OFF
THE COAST JUST BEFORE NOONTIME. HIGH TEMPERATURES FOR TODAY WILL
OCCUR JUST BEFORE FRONTAL PASSAGE AND THEN GRADUALLY FALL AFTER
FRONTAL PASSAGE. STRONG COLD AIR ADVECTION UNDER A BRISK NORTHWEST
WIND WILL CAUSE TEMPERATURES TO DROP INTO THE SINGLE DIGITS ACROSS
THE NORTH AND INTO THE TEENS ACROSS DOWNEAST BY THIS AFTERNOON. RH
PROGS INDICATE A MIX OF SUN AND CLOUDS WITH POSSIBLE MID TO HIGH
LEVEL CLOUDS FOR MOST OF THE DAY. GUSTY WESTERLY WINDS WILL
PRODUCE PATCHY BLOWING AND DRIFTING SNOW OVER AROOSTOOK COUNTY
ESPECIALLY AREAS EXPOSED TO THE WESTERLY WINDS ALONG ROUTE 1.

VERY COLD NIGHT ON TAP FOR TONIGHT. SOME MID TO HIGH CLOUDS AND
LIGHT WINDS WILL KEEP TEMPERATURES FROM COMPLETELY BOTTOMING OUT
BUT STILL VERY COLD WITH 15 BELOW TO 20 BELOW ACROSS THE NORTH
WITH ZERO TO 10 BELOW ACROSS DOWNEAST. COMBINATION OF COLD
TEMPERATURES AND WINDS WILL REQUIRE WIND CHILL ADVISORY FOR
NORTHERN AND CENTRAL SECTIONS LATER TONIGHT INTO SUNDAY MORNING.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY/...
A BITTER COLD ARCTIC AIR MASS WILL BE IN PLACE ON SUNDAY AS HIGH
PRESSURE MOVES INTO SOUTHERN QUEBEC. HIGH TEMPS WILL STRUGGLE TO
GET ABOVE ZERO OVER THE NORTH AND WILL REMAIN NEAR 10 DOWNEAST. A
GUSTY NORTHWEST WIND WILL LIKELY RESULT IN FRIGID WIND CHILLS
ACROSS THE AREA. THE HIGH WILL SETTLE OVER THE AREA LATE MONDAY
NIGHT ALLOWING THE AIR TO BECOME CALM AND TEMPS TO FALL INTO THE
TEENS BELOW ZERO UP NORTH AND SINGLE DIGITS DOWNEAST. AS HIGH
PRESSURE MOVES OFF TO THE EAST ON MONDAY A RETURN FLOW FROM THE
SOUTHWEST AROUND THE HIGH WILL BRING SOME INCREASING CLOUDS OVER
THE NORTH. SOME SNOW SHOWERS WILL BE POSSIBLE OVER THE NORTH AND
EAST LATE IN THE DAY AS WINDS INCREASE FROM THE SOUTH BEHIND THE
HIGH.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
SOME WARM ADVECTION SNOW SHOWERS MAY STILL BE AROUND MONDAY NIGHT.
A FAST MOVING LOW PRESSURE SYSTEM WILL THEN APPROACH ON TUESDAY
SPREADING SNOW ACROSS WESTERN AREAS LATE IN THE DAY. SNOW NORTH
AND A MIX OF SNOW AND RAIN ALONG THE DOWNEAST COAST APPEAR LIKELY
TUESDAY NIGHT AS THE LOW TRACKS ACROSS THE STATE. COLD ARCTIC AIR
WILL RETURN ON WEDNESDAY. ANOTHER SMALL LOW MAY RAPIDLY APPROACH
LATE THURSDAY WITH A CHANCE FOR A BIT OF SNOW. IN GENERAL...ITS
LOOKING LIKE AN ACTIVE PATTERN WITH A DEEP UPPER LEVEL LOW
ANCHORED IN NORTH CENTRAL CANADA. RAPIDLY MOVING LOWS WILL BE
SLIDING EAST ALONG A FAST MOVING JET STREAM BRINGING CHANCES FOR
PRECIPITATION EVERY FEW DAYS.

&&

.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
NEAR TERM: MVFR CONDITIONS ACROSS THE NORTHERN SITES UNTIL AROUND
12Z THEN VFR CONDITIONS FOR THE REMAINDER OF THE DAY THROUGH TONIGHT. VFR
CONDITIONS OVER DOWNEAST SITES TODAY AND TONIGHT.

SHORT TERM: VFR CONDITIONS ARE EXPECTED ACROSS THE AREA SUNDAY INTO
MONDAY THOUGH CONDITIONS MAY LOWER TO MVFR OVER PARTS OF THE NORTH
ON MONDAY.
&&

.MARINE...
NEAR TERM: GALE CONDITIONS UNTIL 6AM THEN SCA CONDITIONS FOR THE
REMAINDER OF TODAY INTO TONIGHT. NCEP VESSEL ICING FORECAST ONLY
INDICATING LIGHT ICING AT THIS TIME.

SHORT TERM: AN SCA WILL LIKELY BE NEEDED SUNDAY INTO SUNDAY NIGHT
WITH FREEZING SPRAY POSSIBLE. WINDS WILL DIMINISH ON MONDAY AS THE
HIGH CRESTS OVER THE WATERS.
&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO 10 AM EST SUNDAY
     FOR MEZ001>006-010-011-031-032.
MARINE...GALE WARNING UNTIL 6 AM EST EARLY THIS MORNING FOR ANZ050>052.

&&

NEAR TERM...FOSTER
SHORT TERM...BLOOMER
LONG TERM...BLOOMER
AVIATION...FOSTER
MARINE...FOSTER/BLOOMER
Hazardous weather outlook, Jan 14, 3:47 AM EST, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
347 AM EST SAT JAN 14 2012

MEZ001>006-010-011-031-032-150900-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS-
NORTHERN WASHINGTON-
347 AM EST SAT JAN 14 2012

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EST
SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL
MAINE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ015>017-029-030-150900-
SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON-
COASTAL HANCOCK-COASTAL WASHINGTON-
347 AM EST SAT JAN 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE AND
SOUTHEAST MAINE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ050>052-150900-
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
347 AM EST SAT JAN 14 2012

...GALE WARNING IN EFFECT UNTIL 6 AM EST EARLY THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jan 14, 1:00 AM EST, 4 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
100 AM EST SAT JAN 14 2012

MEZ001-002-005-006-140900-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN PENOBSCOT-
SOUTHEAST AROOSTOOK-
INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA...
FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN...
MARS HILL...MILLINOCKET...EAST MILLINOCKET...PATTEN...MEDWAY...
HOULTON...HODGDON...SHERMAN...SMYRNA MILLS
100 AM EST SAT JAN 14 2012

SNOW WILL CONTINUE ACROSS THE REGION UNTIL AROUND 4 AM EST WITH
ACCUMULATIONS OF 2 TO 4 INCHES. BLOWING AND DRIFTING SNOW WILL
REDUCE VISIBILITIES TO NEAR WHITEOUT CONDITIONS AT TIMES,
ESPECIALLY AREAS EXPOSED TO THE WEST WINDS.

FOSTER

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 13, 10:14 PM ESTWind AdvisoryCARHancock, Washington5 hr
Jan 14, 3:36 AM ESTWind Chill AdvisoryCARAroostook, Penobscot, Piscataquis, Somerset, Washington53 hr

Nearby

Small Craft Advisories in Maine, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.